Troubles with breathing and a sinus that doesnt go away

Ive been having this sinus of mine for more than a month or so… along with it came problems like having a hard time breathing… this actually started happening by December but it started getting worse this February… I’m still taking my anti seizure meds which is depakote, and I saw someone post that along with taking anti seizure meds he/she had been having the same problems… I’ve already visited a doctor and had my check up for my sinus… I’ve been given medications for it as well but, the symptoms still persist… Just wanted to know if anyone else has been having or had the same problems as well or before… and how they managed to get past it… any advice will be very much appreciated…

  • Justin

Have you spoken to your neuro about this? Are you having issues where your AVM was or is located? Otherwise, perhaps you could try another anti seizure med to see if your doctor thinks this might help. Best of luck to you. Check with your Neuro as this is probably not a general praactioner issue.